Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 20, 2014, 12:55:02 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 635303
  • Total Topics: 48189
  • Online Today: 269
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla and forgetfullness  (Read 1208 times)

0 Members and 1 Guest are viewing this topic.

Offline xasxas

  • Member
  • Posts: 42
Atripla and forgetfullness
« on: April 14, 2013, 11:27:40 AM »
I've been taking Atripla for 6 months (and infected less than a year) or so now and I feel like I am becoming a bit more forgetful.  Last night for instance, I apparently took 2 pills instead of one because I forgot that I had taken the first one.

I used to be a bit forgetful before HIV but I feel like it's worse now.  Or maybe hypochndria is setting in.

Anybody else have this type of issue?  Any supplements or other tricks to strengthen memory / mental acuity while on Atripla?

Thanks in advance.

Online Jeff G

  • Administrator
  • Member
  • Posts: 11,176
  • How am I doing Beren ?
Re: Atripla and forgetfullness
« Reply #1 on: April 14, 2013, 11:48:52 AM »
Hi XasXas . That can be a side effect of Atripla and you may want to mention it to your doctor next visit . I initially tolerated Atripla very well but after I was on it for years I developed some nasty side effects . My doctor told me that you do not get delayed side effects like I was reporting and dismissed my concerns . Those of us that have had delayed side effects know better now , don't let your doctor brush away any concerns you might have with this particular medication . If you tolerate it and its working for you then all is good but it cant hurt to keep in mind some of the potential side effects with this med . Here is a link to a thread where these issues are being discussed .

  http://forums.poz.com/index.php?topic=47901.0

Get a pill organiser box and you will know if you are taking your meds correctly .     

Offline Anqueetas

  • Member
  • Posts: 116
Re: Atripla and forgetfullness
« Reply #2 on: April 30, 2013, 03:13:58 AM »
It probably a side effect of Atripla, i have cognitive issue while i'm on it. RIght after i switch within today, I'm myself again. Efavirenz is toxic to the brain!
ARS, hospitalized for very high fever-July 2011
diagnosed HIV positive - October 16 2011
CD4 460 19.5% VL 49000 - late October 2011
CD4 625 19.5% VL 50030 - January 2012
CD4 369 19% VL 69000 - March 2012
Start Sustiva+ Truvada - April 17 2012
CD4 524 24.5% VL UD - August 22 2012
Switch to Nevirapine+Truvada
CD4 490 26% VL UD - November 2012
CD4 539 29% VL UD - February 2013
CD4 621 28% VL UD - May 2013

Offline frenchie

  • Member
  • Posts: 6
Re: Atripla and forgetfullness
« Reply #3 on: May 05, 2013, 08:03:59 AM »

Get a pill organiser box and you will know if you are taking your meds correctly .     

i will suggest the same, it is the first thing i did when i start my medication, i was so scared to miss a dose that i was checking a lot of time if i took it a not.

Nowadays i do check it from time to time, but i am less paranoiac about it (even if i check again this morning, having a  small hang over from last night and wondering if i took it or not).

Sustiva has different side effect with people, some of them tolerate it without any problems, some can't.
I had insomnia, very depressing mood with it, but no memory problems.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.